본문 바로가기
KERD
논문KCI 등재

Some results about the regularities of multifractal measures

2

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, we generelize the Olsen's density theorem to any measurable set, allowing us to extend the main results of H.K. Baek in \big(Proc. Indian Acad. Sci. (Math. Sci.) Vol. {\bf118}, (2008), pp. 273-279.\big). In particular, we tried through these results to improve the decomposition theorem of Besicovitch's type for the regularities of multifractal Hausdorff measure and packing measure.

Abstract

In this paper, we generelize the Olsen's density theorem to any measurable set, allowing us to extend the main results of H.K. Baek in \big(Proc. Indian Acad. Sci. (Math. Sci.) Vol. {\bf118}, (2008), pp. 273-279.\big). In particular, we tried through these results to improve the decomposition theorem of Besicovitch's type for the regularities of multifractal Hausdorff measure and packing measure.

참고문헌 (26)

  1. N. Attia, "Some density results of relative multifractal analysis", Chaos, Solitons and Fractals, 103, pp.1~11 (2017)[DOI]
  2. H.K. Baek, "Regularity of d-measure", Acta Math. Hungarica, 99, pp.25~32 (2003)[DOI]
  3. H.K. Baek, "Regularities of multifractal measures", Proc. Indian Acad. Sci., 118, pp.273~279 (2008)
  4. A. S. Besicovitch, "On the fundamental geometrical properties of linearly measur-able plane sets of points II", Math. Ann., 155, pp.296~329 (1938)
  5. J. Cole, "Multifractal Variation Measures and Multifractal Density Theorems", Real Analysis Exchange, 28, pp.501~514 (2003)[DOI]
  6. C. Cutler, "The density theorem and Hausdorff inequality for packing measure in general metric spaces", Illinois J. Math., 39, pp.676~694 (1995)
  7. Z. Douzi, "Multifractal variation for projections of measures", Chaos, Solitons & Fractals, 91, pp.414~420 (2016)[DOI]
  8. G.A. Edgar, "Packing measures a gauge variation", Proceedings of the american mathematical society, 122, pp.167~174 (1994)
  9. G. A. Edgar, "Centered densities and fractal measures", New York J. Math., 13, pp.33~87 (2007)
  10. K. J. Falconer, "The Geometry of Fractal sets: Mathematical Foundations and Applications" (1990), John Wiley & Sons Ltd.
  11. H.H. Lee, "On d-measure and d-dimension", Real Analysis Exchange, 17, pp.590~596 (1992)
  12. H.H. Lee, "The comparison of d-meuasure with packing and Haus-dorff measures", Kyungpook Mathematical Journal, 32, pp.523~531 (1992)
  13. H.H. Lee, "The relations of Hausdorff, *-Hausdorff, and packing measures", Real Analysis Exchange, 16, pp.497~507 (1991)
  14. P. Mattila, "The Geometry of Sets and Measures in Euclidean Spaces" (1995), Cambridge University Press
  15. P. Mattila, "Measure and dimension functions: measurablility and densities", Math. Proc. Camb. Phil. Soc., 121, pp.81~100 (1997)[DOI]
  16. A.P. Morse, "The <TEX>$\phi$<", TEX>-rectifiable subsets of the plane, 1944, pp.55, 236~305
  17. L. Olsen, "A multifractal formalism", Advances in Mathematics, 116, pp.82~196 (1995)[DOI]
  18. L. Olsen, "Dimension Inequalities of Multifractal Hausdorff Measures and Multi-fractal Packing Measures", Math. Scand., 86, pp.109~129 (2000)[DOI]
  19. D. Preiss, "Geometry of measures in Rn: distribution, rectifiablity and densities", Ann. Math., 125, pp.537~643 (1987)[DOI]
  20. T. Rajala, "Comparing the Hausdorff and packing measures of sets of small dimension in metric spaces", Monatsh. Math., 164, pp.313~323 (2011)[DOI]
  21. X.S. Raymond, "Packing regularity of sets in n-space", Math. Proc. Camb. Philos. Soc., 103, pp.133~145 (1988)[DOI]
  22. B. Selmi, "On the strong regularity with the multifractal measures in a probability space" (2017)
  23. V. Suomala, "On the conical density properties of measures on <TEX>$\mathbb{R}^n$<", TEX>, 2005, pp.138, 493~512
  24. V. Suomala, "One-sided density theorems for measures on the real line", Atti Sem. Mat. Fis. Univ. Modena e Reggio Emilia, 53, pp.409~416 (2005)
  25. S.J. Taylor, "The packing measure of rectifiable subsets of the plane", Math. Proc. Camb. Philos. Soc., 99, pp.285~296 (1986)[DOI]
  26. S.J. Taylor, "Packing measure and its evaluation for a brownian path", Trans. Am. Math. Soc., 288, pp.679~699 (1985)[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (11건)